A note on the asymptotics of a stochastic vector difference equation

Peter Boswijk, Heinz Neudecker, Shuangzhe Liu

Research output: Contribution to journalSpecial issuepeer-review

1 Citation (Scopus)

Abstract

This note analyses a necessary condition for asymptotic normality of the maximum likelihood estimator in a stationary stochastic vector difference equation. It is shown that this condition is satisfied if the error variance matrix is positive definite.
Original languageEnglish
Pages (from-to)216-218
Number of pages2
JournalBiometrika
Volume81
Issue number1
DOIs
Publication statusPublished - 1994

Fingerprint Dive into the research topics of 'A note on the asymptotics of a stochastic vector difference equation'. Together they form a unique fingerprint.

Cite this